Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 275-282
http://dx.doi.org/10.1155/S0161171291000315

A note on the convolution and the product in D and S

Institute of Mathematics, Polish Academy of Sciences, Wieczorka 8, Katowice 40-013, Poland

Received 27 November 1989; Revised 3 March 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Kamiński and R. Rudnicki, “A note on the convolution and the product in and ,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 275-282, 1991. https://doi.org/10.1155/S0161171291000315.